# SDR USAA2013021100009

- Difficulty date: January 25, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 10,899 hours, 9,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR86 TO FR87, -Y10.75.  REPLACED FLOORBEAM BETWEEN FR86 TO FR87, -Y10.75 IAW EMBRAER E190 SRM 2, 51-41-01.
